MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN048826
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "stain on the primary packaging.The issue was identified at incoming inspection /inventory review.There was no patient involved.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one-unit mad100 mad nasal with 3 ml syringe for investigation.The sample was returned sealed in its original packaging.Visual examination of the returned sample revealed that there was a hardened piece of foreign material inside of the package.The manufacturing site was consulted for this investigation.Per the manufacturing site, the foreign material appears to be glue residue from the manufacturing line that got stuck inside the package.The packaging was confirmed to be completely sealed.Dimensional inspection was performed on the piece of foreign material.A tappi chart was used to measure the size of the foreign material.The piece of foreign material was found to be 1.00 sq mm.Non-conformance was previously initiated to further investigate this issue.Corrective actions were implemented to help prevent this issue from recurring.The returned sample was manufactured prior to the corrective actions being implemented.Device history record investigation did not show issues related to complaint.The reported complaint of "foreign material loose in package" was confirmed based upon the sample received.The sample was received in its original packaging completely sealed.Visual examination of the returned sample revealed that there was a piece of foreign material inside of the packaging.Per the manufacturing site, the foreign material appeared to be glue residue.Non-conformance was previously opened by the manufacturing site to further investigate this issue.Corrective actions were implemented.The returned sample was manufactured prior to the corrective actions being implemented.

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21512840
Report Number3003898360-2025-00198
Device Sequence Number12764171
Product Code CCQ
UDI-Device Identifier14026704709813
UDI-Public(01)14026704709813(11)230802(17)260801(10)73H2300125(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberIPN048826
Device Catalogue NumberMAD100
Device Lot Number73H2300125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown